Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took duphaston to prepone the periods. Not getting periods. History of irregular periods. What is happening?

hi, i m travelling next week and i wanted to get my period before that so i took duphaston for five days twice a day. i was told that i would get my period after two to three days but still nothing. the last pill was on the there still a chance to get my period in the coming couple of days or will it take longer. my last period was on the 3rd and i usually have irregular periods..and can i take something to delay it in case this didn t work and before it s too late? thanks.
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  536
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
After taking duphaston, you should definitely have got your withdrawal period by now, if you took the medicine properly in the right dose as per prescription.
You can wait a couple of days, and since you have irregular periods, please consult a gynecologist then, who would look at your endometrium and decide whether you need another course of Duphaston, or some other medication alongside.
Take care.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor